# SDR A6WA200360044

- Difficulty date: October 2, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE NOTED ON LEFT SIDE OF FUSELAGE DURING LIGHTNING STRIKE INSPECTION.  EXIT BURN MARK LOCATED 8 INCHES AFT OF FRAME 19C BETWEEN STRINGER 21 AND 22 AT CENTER AND APPROX .375 INCH IN DIAMETER BY .010 INCHES DEPTH. MAINTENANCE BLENDED DAMAGE TO A SMOOTH MIRROR FINISH TO A DEPTH OF .010 INCH PER BAE SYSTEMS FAX BARA/AVR/6534/03-DC ET PROVED CRACK FREE. (M)
